MAUDE Adverse Event Report: Zimmer Surgical, Inc. Disposable Mixing Bowl And Spatula; Mixer, Cement, For Clinical Use

Zimmer Surgical, Inc. Disposable Mixing Bowl And Spatula; Mixer, Cement, For Clinical Use
Catalog Number 00504901100
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Medical device site infection (4845)
Date of Event 02/03/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent an initial knee procedure.A washout and liner exchange occurred approximately five and a half months post-implantation due to suspected prosthetic joint infection following a positive synovasure test.Attempts have been made and no further information has been provided.
 
Event or Problem Description
No further information at the time of this report.
 
Additional Manufacturer Narrative
(b)(4).D10: cat# 2009127agc lot# 467189 zim osc 20x90x1.27 cgts.Cat# 5122145 lot# 73761516 palacos r+g x 40gms.Cat# 00-5901-020-00 lot# 67193699 3.2mm x 75mm trocar tip drill pin 4 pk.Cat# 42-5026-056-01 lot# 65515413 psn fem cr cmt ccr std sz 4 l.Cat# 43-5320-067-01 lot# 67550926 psn tib np stem 5 deg sz d l.Cat# 42-5120-004-13 lot# 66679665 psn asf cr 13mm ve l 3-9 cd.G2: foreign - event occurred in singapore.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were {update/corrected} updated: d4; g3; h2; h3; h4; h6 no product was returned or pictures provided; visual and dimensional evaluations could not be performed.The provided picture shows the positive synovasure test kit result.Review of the device history records identified no deviations or anomalies during manufacturing.Medical records were not provided.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
Disposable Mixing Bowl And Spatula
Common Device Name
Mixer, Cement, For Clinical Use
Manufacturer (Section D)
Zimmer Surgical, Inc.
200 west ohio avenue
dover OH 44622
Manufacturer (Section G)
Zimmer Surgical, Inc.
200 west ohio avenue
dover OH 44622
Manufacturer Contact
jennifer rapsavage
56 e. bell drive
warsaw, IN 46582
+1(574)526-0384
MDR Report Key50454180
Report Number0001526350-2026-01042
Device Sequence Number21442818
Product Code JDZ
UDI-Device Identifier00889024376564
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number00504901100
Device Lot Number85390028
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/30/2026
Supplement Date Received by Manufacturer09/23/2026
Initial Report FDA Received Date08/26/2026
Supplement Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/22/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
See H11 Narrative.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown